# SDR UIEA9945

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 314U210057
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 3,259 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, NR 2 ENGINE S/N 704756 EXHAUST SLEEVE (NOZZLE) CRACKED AT PREVIOUS WELD REPAIRED AREA.  CRACK LENGTH, 10 INCHES AT 11 O'CLOCK POSITION APPROXIMATELY 12 INCHES FORWARD FOR THE AFT END.  REFERENCE SDR 99-26.  UNIT REMOVED AND REPLACED.  (X)
